# SDR ABXA000191

- Difficulty date: April 12, 2000
- Submitted: April 18, 2000
- Operation: Air carrier
- Aircraft: N933AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47291
- Aircraft time: 43,579 hours, 49,078 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Rheostat
- Part number: 53989
- Condition: Shorted
- Location: Cockpit
- Stage of operation: DE
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING DESCENT INTO BOS, ACRID FUMES EMITTED FROM THE FIRST OFFICER'S INSTRUMENT PANEL.  REPLACED FIRST OFFICER'S BRIEFCASE LIGHT RHEOSTAT.
